MAUDE Adverse Event Report: VYAIRE MEDICAL, INC. (CAREFUSION GERMANY 234 GMBH) PRODUCT VYNTUS ONE; CALCULATOR, PULMONARY FUNCTION DATA

VYAIRE MEDICAL, INC. (CAREFUSION GERMANY 234 GMBH) PRODUCT VYNTUS ONE; CALCULATOR, PULMONARY FUNCTION DATA
Model Number VYNONE
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Abrasion (1689); Bruise/Contusion (1754)
Date of Event 02/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that the support arm was incorrect handled compared to the instructions stated in the instruction for use.The customer was informed about the correct handling and directed to the relevant page in the ifu.This incident is classified with a risk level of medium and is an acceptable patient risk.
 
Event or Problem Description
The customer complained that the uss module detached from the arm and as a result fell onto the patient¿s face, which was injured.The patient's lip was bruised and cut.First aid was administered by the health care provider.They used a cold tissue and compression.No further first aid was reported.

Brand Name
PRODUCT VYNTUS ONE
Common Device Name
CALCULATOR, PULMONARY FUNCTION DATA
Manufacturer (Section D)
VYAIRE MEDICAL, INC. (CAREFUSION GERMANY 234 GMBH)
leibnizstrasse 7
hoechberg
GM 
Manufacturer (Section G)
VYAIRE MEDICAL GMBH
leibnizstrasse 7
hoechberg 97204
GM   97204
Manufacturer Contact
maren wiese
leibnizstrasse 7
hoechberg 97204
GM   97204
MDR Report Key18967065
Report Number9615102-2024-00146
Device Sequence Number6035668
Product Code BZC
UDI-Device Identifier04250892904696
UDI-Public(01)04250892904696
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K181524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVYNONE
Device Catalogue NumberV-178601
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2024
Initial Report FDA Received Date03/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown